# SDR 97ZZZX4123

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Spring Assy
- Part number: 900C6010039107
- Condition: Defective
- Location: M/R Control
- Part time: 639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC CONTROL DEFECT.  PILOT REPORTED STIFF FORE AND AFT CYCLIC CONTROL.  FOUND NO SPRING PLAY WITH STATIC MOVEMENT.  FOUND ROD END ON FORCE GRADIENT TO BE GALLED AND BINDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
